# SDR SIMA200208706

- Difficulty date: March 12, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GALLEY AREA FORWARD DIAMOND GUSSET CORRODED.  INSTALLED NEW FORWARD GUSSET IAW EMB 145 SRM 51-40-02, 51-20-03, 51-40-06.  (M)
